Publication List of the MPIDS

Search results

Journal Article (14)

  1. 1.
    Journal Article
    Prusty, M.; Schanz, H.: Self-pulsed electron transmission through a fine waveguide in a transversal magnetic field. Prl 98, 176804 (2007)
  2. 2.
    Journal Article
    Cohen, D.; Kottos, T.; Schanz, H.: Rate of energy absorption by a closed ballistic ring. Journal of Physica A: Mathematical and General 39, pp. 11755 - 11771 (2006)
  3. 3.
    Journal Article
    Prusty, M.; Schanz, H.: Signature of directed chaos in the conductance of a nanowire. Physical Review Letters 96, pp. 130601-1 - 130601-4 (2006)
  4. 4.
    Journal Article
    Schanz, H.; Prusty, M.: Directed chaos in a billiard chain with transversal magnetic field. Journal of Physics A-Mathematical and General 38 (47), pp. 10085 - 10100 (2005)
  5. 5.
    Journal Article
    Schanz, H.: Phase-space correlations of chaotic eigenstates. Physical Review Letters 94 (13), 134101 (2005)
  6. 6.
    Journal Article
    Cohen, D.; Kottos, T.; Schanz, H.: Quantum pumping: The charge transported due to a translation of a scatterer. Physical Review E 71, 035202 (2005)
  7. 7.
    Journal Article
    Schanz, H.; Dittrich, T.; Ketzmerick, R.: Directed chaotic transport in hamiltonian ratchets. Physical Review E 71, 026228 (2005)
  8. 8.
    Journal Article
    Puhlmann, M.; Schanz, H.; Kottos, T.; Geisel, T.: Quantum decay of an open chaotic system: A semiclassical aopproach. Europhysics Letters 69, pp. 313 - 319 (2005)
  9. 9.
    Journal Article
    Kottos, T.; Schanz, H.: Statistical properties of resonance widths for open quantum graphs. Waves in Random Media 14 (1), pp. S91 - S105 (2004)
  10. 10.
    Journal Article
    Schanz, H.; Puhlmann, M.; Geisel, T.: Shot noise in chaotic cavities from action correlations. Physical Review Letters 91, 134101 (2003)
  11. 11.
    Journal Article
    Berkolaiko, G.; Schanz; Whitney, R. S.: Form factor for a family of quantum graphs: an expansion to third order. Journal of Physics A: Mathematical and General 36, pp. 8373 - 8392 (2003)
  12. 12.
    Journal Article
    Schanz, H.; Kottos, T.: Scars on quantum networks ignore the Lyapunov exponent. Physical Review Letters 90, 234101 (2003)
  13. 13.
    Journal Article
    Hufnagel, L.; Ketzmerick, R.; Otto, M. F.; Schanz, H.: Eigenstates ignoring regular and chaotic phase-space structures. Physical Review Letters 89 (15), 154101, pp. 154101-1 - 154101-4 (2002)
  14. 14.
    Journal Article
    Berkolaiko, G.; Schanz, H.; Whitney, R. S.: Leading off-diagonal correction to the form factor of large graphs. Physical Review Letters 88 (10), 104101, pp. 104101-1 - 104101-4 (2002)

Book Chapter (1)

  1. 15.
    Book Chapter
    Schanz, H.: A relation between bond-scattering matrix and number counting function for quantum graphs. In: Quantum Graphs and Their Applications (Ed. Berkolaiko, G.). AMS (2006)
 
loading content
Go to Editor View